# SDR REXA2017121301245

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 23,371 hours, 16,563 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR GREEN POWER INDICATOR LIGHT LAMP IS DAMAGED
INSTALLED FWD LAV SMOKE DETECTOR IAW CRJ 900 AMM 26-16-01-400-802,   
PERFORMED OPERATIONAL CHECK OF THE FWD LAV SMOKE DETECTOR, CHECK GOOD
IAW CRJ 900 AMM 26-16-00-710-804.                                    
AAR AP-17
